Doctor insights on:
Getting Off Zoloft Side Effects
My pdoc increased my Zoloft from 50mg daily to 100. Will i get side effects and how long to feel the effects of it working?
I have been on Zoloft 12.5mg for 3 weeks with the most horrible side effects. I no longer want to take this medicine. How do I get off of it?
Talk w/doctor: First, i suggest talking with your doctor about your decision. The zoloft must have been prescribed because of some symptoms you were having, and these may still need treatment even if zoloft is not the best option for you. You also haven't mentioned what "horrible side effects" you're experiencing -- but i'm sure your doctor would want to know so that something more helpful can be given. ...Read more
Common: Side effects are common early on & most often diminish over time (a week or 2). If they are serious, fail to diminish, or are intolerable, then contact your prescriber immediately for instructions & consideration of alternative medication. See comment below. ...Read more
Can going off Zoloft harm you? I have been taking Zoloft for 5 years. 18 months ago i dosed down from 50 mg to 25 mg with little to no side effects. I really want to get off these meds so my dr advised i can start cutting the 25 mg pills in half to see ho
About to increase my Zoloft dose from 50mg to 75mg. Will the sexual side effects get worse or stay the same usually?
Not much difference: Sexual side effects on SSRIs are generally dose related, but going from 50-75mg of Zoloft is not big enough to make much difference. If depression/anxiety improve sexual function might improve esp interest. Young men often find it helps sexual function as it prevents premature ejaculation . When I have a young man be very sensitive to sexual side effects of SSRIs, I suspect bipolar disorder. ...Read more
I need to get another Viagra script. I take medication like Zoloft etc. that have side effects. my pcp wrote a script in the summer but am out. ?
Do you get palpitations on 50 mg Zoloft daily. And sharp pain in tummy. Is this normal. And r they short term side effects. Also take betaloc?
Started getting anxiety and panic attacks and have started taking zoloft. What are the side effects?
Possible SE's: Hi. Some of the potential GI side effects from zoloft include: diarrhea, gas, nausea, vomiting, decreased appetite and change in weight. A person can also experience headache, dizziness, tremors, or feeling tired. Erectile dysfunction can occur. More serious side effects include: seizures, bleeding problems, fever, irregular heart rhythm, hallucination and visual changes. See below. ...Read more
- Talk to a doctor live online for free
- Side effects of weaning off zoloft
- Side effects of going off zoloft cold turkey
- Weaning off zoloft side effects
- Ask a doctor a question free online
- Side effects of going off zoloft
- Side effects after getting off the depo-provera shot
- Getting off nuvaring side effects
- What if any are the side effects of suddenly going off androgel?
- Talk to a neurologist online